# SDR AALA20161125004

- Difficulty date: November 20, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 16,602 hours, 6,565 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WHEEL WELL VAPOR BARRIER HAS A CRACK.  ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-00.
